# SDR 2016FA0000573

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: General aviation
- Aircraft: N162P
- Make and model: Pilats PC1245
- Aircraft serial: 162
- Aircraft time: 5,485 hours, 4,312 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759
- Condition: Broken
- Location: Mlg
- Part time: 1,757 hours, 1,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE RIGHT BRAKE WEAR INDICATOR, A BROKEN BRAKE CARRIER AND LINING WAS DETECTED.  HALF OF THE BRAKE CARRIER DROPPED OUT OF ITS NORMAL POSITION WHEN THE WHEEL ASSEMBLY WAS REMOVED FOR THE BRAKE WEAR INSPECTION.  THE BRAKE WEAR WAS STILL WITHIN SERVICEABLE LIMITS.
